# SDR ASOA2013041203366

- Difficulty date: April 8, 2013
- Submitted: April 12, 2013
- Operation: Air carrier
- Aircraft: N707EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10057
- Aircraft time: 26,043 hours, 18,089 cycles
- System (JASC): 7933 · Engine Oil Temperature
- Part: Sensor
- Condition: Unserviceable
- Location: Engine Oil Temp
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LEFT ENGINE OIL TEMP WENT TO 190C.  FOLLOWED QRH PREFORMED PRECAUTIONARY SHUT DOWN.  DIVERTED.  R & R LT ENGINE OIL LEVEL/OIL TEMP SENCOR IAW AMM 79-31-01, REF 79-31-01-01, FIG 1, PREFORMED OPS CHECK IAW AMM 79-30-00 SYS OPS CKD GOOD ACFT OK FOR SERVICE.
